# SDR ASAA2023100345425

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 3,001 hours, 878 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE GROUNDED - YES. RAN QRH. PROBLEM FIXED. NO FURTHER MAINT REQUIRED, AC OK FOR SVC.
